# SDR IPXA2013101100550

- Difficulty date: October 10, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 20,646 hours, 3,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 65B02025214A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD MID FLAP COVE PANEL LOWER SURFACE 156 INCHES FROM INBD FOUND DELAMINATION, COMPOSITE HOT BOND REPAIRED IAW SRM 51-70-07, PAR 5A(1), FIG 5, REV 67.
